Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Irritation/soreness In Eyes While On B Cell Lymphoma Treatment?

I have small b cell lymphoma. I am on my second round of r-cvp chemo and all is going well.The most frustrating thing seems to be the soreness and irritation that I can't seem to get rid of in my eyes> just wondering if you might recommend anything aside from eyedrops etc.
Mon, 1 Oct 2018
Report Abuse
Oncologist 's  Response
Hi

So soreness of eyes is not related to chemotherapy. It can be either allergic or infective. an ophthalmology review should be done.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Deepak Sundriyal, Oncologist
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What Causes Irritation/soreness In Eyes While On B Cell Lymphoma Treatment?

Hi So soreness of eyes is not related to chemotherapy. It can be either allergic or infective. an ophthalmology review should be done. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Deepak Sundriyal, Oncologist